# SDR AALA202508196582

- Difficulty date: May 21, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 62,791 hours, 39,852 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: D5725664100239
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LH MLG RETRACTION ACTUATOR ATTACHMENT BRACKET MEASURE CORROSION ARE L=1.00 INCH W=0.421 INCH  D=0.009 INCH. MAINTENANCE PERFORMED PERMANENT REPAIR (REPLACED) LOC ON LH MLG RETRACTION ACTUATOR ATTACHMENT BRACKET I.A.W EA NO. 365710, A319 SRM 51-72-11-001 AND A319 SRM 51-42-11 -801.
